Combatting Bruising Following Injectable Treatments

Published

Written by...

Share this article

Smoother skin, less visible wrinkles and a more natural appearance are all expectations patients could have when choosing their injectable treatment. It is often considered that bruising does not occur with injectables, particularly when patients see celebrities who seem to have recovered from their non-surgical procedure with little or no downtime.
Yet, as clinicians, we know that bruising is a normal side effect of injectable treatments. Unfortunately, it can draw attention to the fact that a patient has received an aesthetic procedure, resulting in them feeling uncomfortable. This can contribute to an overall decrease in a patient’s satisfaction and, sometimes, can deter them from having future treatments. While we must educate our patients on the risk of bruising, there are strategies we can adopt to minimise it.
A study involving 283 patients has shown that mild bruising was reported to occur in 16-24% of patients who received neuromodulator treatments.1 For dermal fillers, this proportion ranged between…

Subscriber content

Continue reading this clinical article

To read this post in full you need an Aesthetics Journal subscription. Choose the plan that fits your practice — every paid plan includes the complete peer-reviewed clinical library and CPD-accredited learning.